JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • Abstract(view)
5
  • LINEAR - DERIVATIONS ON -ALGEBRAS
  • Park, Choon-Kil ; Lee, Jung-Rye ; Lee, Sung-Jin ;
  • Journal of the Chungcheong Mathematical Society , volume 23, issue 1, 2010, Pages 49~57
  • Abstract(view)
6
  • THE AND THE VIA SETS
  • Kim, Young-Key ; Ramaswamy, Devi ;
  • Journal of the Chungcheong Mathematical Society , volume 23, issue 1, 2010, Pages 59~63
  • Abstract(view)
7
  • Abstract(view)
8
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • THE -INTEGRAL
  • Park, Jae-Myung ; Ryu, Hyung-Won ; Lee, Hoe-Kyoung ;
  • Journal of the Chungcheong Mathematical Society , volume 23, issue 1, 2010, Pages 99~108
  • Abstract(view)
12
  • ON THE C-NETS
  • Lee, Seung-On ; Pi, Young-Jin ; Oh, Ji-Hyun ;
  • Journal of the Chungcheong Mathematical Society , volume 23, issue 1, 2010, Pages 109~117
  • Abstract(view)
13
  • Abstract(view)
14
  • Abstract(view)
15
  • Abstract(view)
16
  • Abstract(view)
17
  • Abstract(view)
18
  • Abstract(view)
19
  • Abstract(view)